# SDR NACA2024040300001

- Difficulty date: April 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 565NC
- Aircraft time: 78,441 hours, 18,173 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: UNKNOWN
- Condition: Failed
- Location: Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO FAILED. LH HF TRANSCEIVER SHOWS BITE SHOWING CONTROL INPUT FAIL. RESET LH HF CONTROL PANEL PER AMM 23-11-02, LH HF RADIO OPS CHECK GOOD.
